# SDR SWIA202158274

- Difficulty date: April 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Bs 333-349 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R CORRODED BETWEEN FS 333.00 AND FS349.00     (C-CHECK RO 5/20/2021)    REPLACED STGR 22R BETWEEN FS333 AND FS349 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. C/W TASK CARD 51-900-1002-SKY AND C/W 337. NO WEIGHT CHANGE LEAK CHECK GOOD AT THIS TIME
